按条件检索“276”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
61. A phylogenetic model for understanding the effect of gene duplication on cancer progression SCOPUS SCIE

作者:Ma, Qin;Reeves, Jaxk H.;Liberles, David A.;Yu, Lili;Chang, Zheng;Zhao, Jing;Cui, Juan;Xu, Ying;Liu, Liang

作者机构:[Ma, Q] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States;[ Reeves, J.H] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Liberles, D.A] Department of Molecular Biology, University of Wyoming, Laramie, WY 82071, United States;[ Yu, L] Department of Biostatistics, Georgia Southern University, Statesboro, GA 30458, United States;[ Chang, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhao, J] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Cui, J] Department of Computer Science and Engineering, University of Nebraska-Lincoln, Lincoln, NE 65888, United States;[ Xu, Y] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, Oak Ridge, TN 37830, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin, China;[ Liu, L] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, Department of Statistics, University of Georgia, Athens, GA 30602, United States

来源:Nucleic Acids Research,NUCLEIC ACIDS RESEARCH,2014,Vol.42,Issue.5,2870-2878

WOS被引数:3

资源类型:期刊论文

WOS:000333093600014

62. ON THE EXISTENCE OF POSITIVE DEFINITE SOLUTIONS OF A NONLINEAR MATRIX EQUATION SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TAIWANESE JOURNAL OF MATHEMATICS,2014,Vol.18,Issue.5,1345-1364

WOS被引数:1

资源类型:期刊论文

WOS:000345492900002

63. Radiation hybrid map construction problem parameterized EI SCOPUS SCIE

作者:Zhang, Chihao; Jiang, Haitao; Zhu, Binhai

作者机构:[Zhang, Chihao] Shanghai Jiao Tong Univ, Dept Comp Sci, Shanghai 200240, Peoples R China.; [Jiang, Haitao] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.; [Zhu, Binhai] Montana State Univ, Dept Comp Sci, Bozeman, MT 59717 USA.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2014,Vol.27,Issue.1,3-13

WOS被引数:1

资源类型:会议论文;期刊论文

WOS:000330209400002

64. Variable selection in robust semiparametric modeling for longitudinal data SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.

来源:JOURNAL OF THE KOREAN STATISTICAL SOCIETY,2014,Vol.43,Issue.2,303-314

WOS被引数:3

资源类型:期刊论文

WOS:000335281700012

65. Characteristic fractional step finite difference method for nonlinear section coupled system EI SCOPUS SCIE

作者:袁益让[1];李长峰[2];孙同军[1];刘允欣[1]

作者机构:[袁益让;孙同军;刘允欣]Institute of Mathematics, Shandong University, Jinan 250100, P. R. China.;[李长峰]School of Economics, Shandong University, Jinan 250100, P. R. China

来源:应用数学和力学:英文版,APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2014,Vol.35,Issue.10,1311-1330

WOS被引数:1

资源类型:期刊论文

WOS:000343050100009

66. Single-Point Characterization of Uninorms with Nilpotent Underlying T-Norm and T-Conorm EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Fodor, Janos

作者机构:[Li, Gang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Fodor, Janos] Obuda Univ, H-1034 Budapest, Hungary.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2014,Vol.22,Issue.4,591-604

WOS被引数:28

资源类型:期刊论文

WOS:000341300200006

67. Observers of Fuzzy Descriptor Systems with Time-Delays SCOPUS SCIE

作者:Fan, Hongbiao; Meng, Min; Feng, Jun-e

作者机构:[Fan, Hongbiao; Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000339266500001

68. Fast alternating-direction finite difference methods for three-dimensional space-fractional diffusion equations SCOPUS SCIE

作者:Wang, Hong; Du, Ning

作者机构:[Wang, Hong; Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2014,Vol.258,305-318

WOS被引数:44

资源类型:期刊论文

WOS:000329118500015

69. NOTES ON NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS SHARING A SET WITH THEIR DERIVATIVES SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun; Wang, Kai-Mei

作者机构:[Li, Xiao-Min; Wang, Kai-Mei] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2014,Vol.51,Issue.6,1773-1789

资源类型:期刊论文

WOS:000346107300016

70. Minimum total coloring of planar graph EI SCOPUS SCIE

作者:Wang, Huijuan;Wu, Lidong;Wu, Weili;Pardalos, Panos M.;Wu, Jianliang

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, L] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States;[ Wu, W] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States, College of Computer Science and Technology, TaiYuan University of Technology, Taiyuan, 030024, China;[ Pardalos, P.M] Department of Industrial and System Engineering and Center for Applied Optimization, University of Florida, Gainesville, FL 32611, United States;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of global optimization,JOURNAL OF GLOBAL OPTIMIZATION,2014,Vol.60,Issue.4,777-791

WOS被引数:13

资源类型:期刊论文

WOS:000345083300012

71. Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems EI SCOPUS SCIE

作者:Buckdahn, Rainer; Goreac, Dan; Quincampoix, Marc

作者机构:[Buckdahn, Rainer; Quincampoix, Marc] Univ Brest, Lab Math Bretagne Atlantique CNRS UMR 6205, F-29200 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Goreac, Dan] Univ Paris Est, LAMA UMR 8050, UPEMLV, UPEC,CNRS, F-77454 Marne La Vallee, France.

来源:APPLIED MATHEMATICS AND OPTIMIZATION,2014,Vol.70,Issue.1,1-28

WOS被引数:9

资源类型:期刊论文

WOS:000339107200001

72. Region-based bas-relief generation from a single image EI SCOPUS SCIE

作者:Zeng, Qiong; Martin, Ralph R.; Wang, Lu; Quinn, Jonathan A.; Sun, Yuhong; Tu, Changhe

作者机构:[Zeng, Qiong; Wang, Lu; Tu, Changhe] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Peoples R China.; [Martin, Ralph R.; Quinn, Jonathan A.] Cardiff Univ, Sch Comp Sci & Informat, Cardiff CF10 3AX, S Glam, Wales.; [Sun, Yuhong] Qufu Normal Univ, Coll Comp Sci, Rizhao, Peoples R China.

来源:GRAPHICAL MODELS,2014,Vol.76,Issue.3,140-151

WOS被引数:4

资源类型:期刊论文

WOS:000347018500012

73. PARAMETRIC SOLUTIONS TO THE GENERALIZED DISCRETE YAKUBOVICH-TRANSPOSE MATRIX EQUATION EI SCOPUS SCIE

作者:Caiqin Song;Jun-e Feng;Xiaodong Wang;Jianli Zhao

作者机构:[Song, C] School of Mathematics, Shandong University, Jinan 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, X] School of Astronautics, Harbin Institute of Technology, Harbin 150001, China;[ Zhao, J] College of Mathematics Science, Liaocheng University, Liaocheng 252059, China

来源:Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association,ASIAN JOURNAL OF CONTROL,2014,Vol.16,Issue.4,1133-1140

WOS被引数:2

资源类型:期刊论文

WOS:000339476600017

74. Globally optimal real-time distributed fusion of multi-channel observation systems EI SCOPUS SCIE

作者:Cui, Peng; Zhang, Huanshui; Wang, Hongxia; Feng, Jun-e

作者机构:[Cui, Peng; Zhang, Huanshui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Wang, Hongxia] Zhejiang Univ Technol, Dept Automat, Hangzhou 310023, Zhejiang, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2014,Vol.8,Issue.6,384-388

WOS被引数:2

资源类型:期刊论文

WOS:000333640500002

75. A Matrix Approach to Hypergraph Stable Set and Coloring Problems with Its Application to Storing Problem SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000335690000001

76. A Real Representation Method for Solving Yakubovich-j-Conjugate Quaternion Matrix Equation SCOPUS SCIE

作者:Song, Caiqin; Feng, Jun-e; Wang, Xiaodong; Zhao, Jianli

作者机构:[Song, Caiqin; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Caiqin] Shandong Univ Sci & Technol, Coll Informat Sci & Engn, Qingdao 266590, Peoples R China.; [Wang, Xiaodong] Harbin Inst Technol, Sch Astronaut, Harbin 150001, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Coll Math Sci, Liaocheng 252059, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000330382200001

77. Singular LQ Problem for Irregular Singular Systems SCOPUS SCIE

作者:Fang, Qingxiang; Zhang, Baolin; Feng, Jun-e

作者机构:[Fang, Qingxiang; Zhang, Baolin] China Jiliang Univ, Sch Sci, Hangzhou 310018, Zhejiang, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan 310018, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000339236100001

78. A modified weak Galerkin finite element method for a class of parabolic problems EI SCOPUS SCIE

作者:Gao, Fuzheng; Wang, Xiaoshen

作者机构:[Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Xiaoshen] Univ Arkansas, Dept Math, Little Rock, AR 72204 USA.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.271,1-19

WOS被引数:10

资源类型:期刊论文

WOS:000337862400001

79. Further Results on Disturbance Decoupling of Mix-Valued Logical Networks EI SCOPUS SCIE

作者:Zhang, L.;Feng, J.-E.;Feng, X.;Yao, J.

作者机构:[Zhang, L] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Feng, X] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Yao, J] School of Mathematics, Shandong University, Shandong Province 250100, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2014,Vol.59,Issue.6,1630-1634

WOS被引数:6

资源类型:期刊论文

WOS:000337134000023

80. Hyperbolicity of elliptic Lagrangian orbits in the planar three body problem SCOPUS SCIE

作者:OU YuWei

作者机构:[Ou, Y.W] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.7,1539-1544

WOS被引数:2

资源类型:期刊论文

WOS:000336991300016

共 14 页, 276 条记录

TOP